# SDR CALA0100020

- Difficulty date: January 14, 2001
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- Aircraft time: 15,403 hours, 4,280 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Exit Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EMERGENCY EXIT LIGHT AT R-4 DOOR INOPERATIVE.  MAINTENANCE FOUND A SHORTED WIRE.  THE WIRE WAS REPAIRED IAW WDM 33-51-15.
